# SDR ASAA2022032137736

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 54,408 hours, 16,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Rows 12 & 18 Ovh
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT INOP AT SEATS 12 RIGHT AND 18 LEFT. GROUNDED - YES. RELAMPED EMERGENCY AISLE LIGHTS AT SEATS 12 RIGHT AND 18 LEFT REF B737-800 AMM 33-51-03. OPS CHECK GOOD.
